Tags

Type your tag names separated by a space and hit enter

Possible increased anticoagulation effect of warfarin induced by azithromycin.
Ann Pharmacother. 1998 Feb; 32(2):269-70.AP

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

9496419

Citation

Woldtvedt, B R., et al. "Possible Increased Anticoagulation Effect of Warfarin Induced By Azithromycin." The Annals of Pharmacotherapy, vol. 32, no. 2, 1998, pp. 269-70.
Woldtvedt BR, Cahoon CL, Bradley LA, et al. Possible increased anticoagulation effect of warfarin induced by azithromycin. Ann Pharmacother. 1998;32(2):269-70.
Woldtvedt, B. R., Cahoon, C. L., Bradley, L. A., & Miller, S. J. (1998). Possible increased anticoagulation effect of warfarin induced by azithromycin. The Annals of Pharmacotherapy, 32(2), 269-70.
Woldtvedt BR, et al. Possible Increased Anticoagulation Effect of Warfarin Induced By Azithromycin. Ann Pharmacother. 1998;32(2):269-70. PubMed PMID: 9496419.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Possible increased anticoagulation effect of warfarin induced by azithromycin. AU - Woldtvedt,B R, AU - Cahoon,C L, AU - Bradley,L A, AU - Miller,S J, PY - 1998/3/13/pubmed PY - 1998/3/13/medline PY - 1998/3/13/entrez SP - 269 EP - 70 JF - The Annals of pharmacotherapy JO - Ann Pharmacother VL - 32 IS - 2 SN - 1060-0280 UR - https://www.unboundmedicine.com/medline/citation/9496419/full_citation L2 - http://journals.sagepub.com/doi/full/10.1345/aph.17165?url_ver=Z39.88-2003&rfr_id=ori:rid:crossref.org&rfr_dat=cr_pub=pubmed DB - PRIME DP - Unbound Medicine ER -